Discussions By Condition: I cannot get a diagnosis.

Immune system problem..........but what else?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 26, 2008
  • 00:25 PM

I was diagnosed with Autoimmune Hepatitis in January this year, but my blood levels began to return to normal even before I had started the steroid treatment, which has mystified my consultant. I thought that the AIH was the reason I have felt so lousy for such a long time, but actually I feel worse now than I did when my blood levels indicated an acute 'attack'!!!
I am constantly exhausted, especially mornings, and can sleep for 15-18 hours but this doesnt make me feel refreshed and well. I have various symptoms which come and go, including severe itching (usually hands/arms, feet/lower legs, and face); bad muscle pain and stiffness (mostly legs, back and shoulders); severe pain and swelling in my right wrist, a painful lump has appeared and has been there for about 4 weeks now; grumpiness/mood swings; extreme thirst; severe pain in my hips, especially if I rest/lie on either side.

Please, please, does anyone have any ideas at all why I feel like this? I have been off work since January due to the AIH, I was due to return mid April but I am beginning to wonder if I will ever feel well enough. If anyone else has experienced symptoms like mine, please post a reply as I would dearly love to know what on earth it is..........I am an optimistic sort of person but recently I have begun to feel so low - no one seems to be able to find out what is wrong and how to put it right!

Thanks very much xxx

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?